RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1974, Volume 19, Issue 4, Pages 787–816 (Mi tvp3980)  

This article is cited in 1 scientific paper (total in 1 paper)

The Stochastic Integral with Respect to Processes with Values in a Reflexive Banach Space

M. Métivier

France

Full text: PDF file (4565 kB)

English version:
Theory of Probability and its Applications, 1975, 19:4, 758–787

Bibliographic databases:

Received: 14.11.1972
Language:

Citation: M. Métivier, “The Stochastic Integral with Respect to Processes with Values in a Reflexive Banach Space”, Teor. Veroyatnost. i Primenen., 19:4 (1974), 787–816; Theory Probab. Appl., 19:4 (1975), 758–787

Citation in format AMSBIB
\Bibitem{Met74}
\by M.~M\'etivier
\paper The Stochastic Integral with Respect to Processes with Values in a~Reflexive Banach Space
\jour Teor. Veroyatnost. i Primenen.
\yr 1974
\vol 19
\issue 4
\pages 787--816
\mathnet{http://mi.mathnet.ru/tvp3980}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=365708}
\zmath{https://zbmath.org/?q=an:0372.60076}
\transl
\jour Theory Probab. Appl.
\yr 1975
\vol 19
\issue 4
\pages 758--787
\crossref{https://doi.org/10.1137/1119083}


Linking options:
  • http://mi.mathnet.ru/eng/tvp3980
  • http://mi.mathnet.ru/eng/tvp/v19/i4/p787

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. Yu. Khrennikov, “Stochastic integrals in locally convex spaces”, Russian Math. Surveys, 37:1 (1982), 166–167  mathnet  crossref  mathscinet  zmath  adsnasa  isi
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:110
    Full text:64

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020